# SDR SWI2024F00527

- Difficulty date: April 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL OTBD "A "BRACKET STANDOFF IS CRACKED     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED OUTBD STAND-OFF P/N CN624-2082-201 ON R/H TRANSCOWL (P/N CN624-2001-008, S/N SB/0480) REF. REO 670-54-21-971 REV. B, 2023-11-28 STEPS 1-3, AND CRJ 700 SRM 51-42-28-001-001-A01. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
